MAUDE Adverse Event Report: STERIS CORPORATION - DISTRIBUTION CENTER VAPROX HC STERILANT

STERIS CORPORATION - DISTRIBUTION CENTER VAPROX HC STERILANT
Model Number PB007
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 03/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation of this event is currently in process.A follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that an employee experienced a "burn" to their hands from handling vaprox cartridges.It is unknown if the employee sought or received medical treatment.
 
Additional Manufacturer Narrative
A steris account manager made multiple attempts to contact user facility personnel to obtain information regarding the reported event however, the user facility has not responded.No additional issues regarding the vaprox cartridges have been reported.

Brand Name
VAPROX HC STERILANT
Common Device Name
STERILANT
Manufacturer (Section D)
STERIS CORPORATION - DISTRIBUTION CENTER
6100 heisley rd
mentor OH 44060
Manufacturer (Section G)
STERIS CORPORATION - DISTRIBUTION CENTER
6100 heisley rd
mentor OH 44060
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key18990133
Report Number3003950207-2024-00003
Device Sequence Number12650099
Product Code MLR
UDI-Device Identifier00724995089160
UDI-Public00724995089160
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberPB007
Device Catalogue NumberPB007
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/28/2024
Supplement Report FDA Received Date04/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown